Homology, Homotopy and Applications

Volume 10 (2008)

Number 1

Deformation bicomplex of module algebras

Pages: 97 – 128

DOI: http://dx.doi.org/10.4310/HHA.2008.v10.n1.a5

Author

Donald Yau (Department of Mathematics, The Ohio State University, Newark, Oh., U.S.A.)

Abstract

The deformation bicomplex of a module algebra over a bialgebra is constructed. It is then applied to study algebraic deformations in which both the module structure and the algebra structure are deformed. The cases of module coalgebras, comodule (co)algebras, and (co)module bialgebras are also considered.

Keywords

module algebra; module coalgebra; comodule algebra; comodule coalgebra; module bialgebra; comodule bialgebra; deformation

2010 Mathematics Subject Classification

16E40, 16Wxx

Full Text (PDF format)